RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 24, Issue 6  


Asymptotics of an arithmetic sum
A. A. Karatsuba
737
$\omega$-Divisible and $\omega$-flat modules
A. V. Ivanov
741
Splitting length of an Abelian group
A. I. Moskalenko
749
Algebraically compact groups
V. I. Ushakov
763
Applicability of partial differential operators of infinite order
G. G. Braichev, V. V. Morzhakov
771
Set of asymptotic values of a meromorphic function of finite order
A. È. Eremenko
779
Some inequalities between best approximations and moduli of continuity in an $L_2$ space
A. A. Ligun
785
Potential operators
A. I. Perov
793
Dirichlet problem for an operator Sturm–Liouville equation
V. I. Gorbachuk, M. L. Gorbachuk
801
Integral representation related to matching of two samples
È. M. Kudlaev
809
Invariant measures, extended from a semigroup to the group of its quotients
A. R. Mirotin, V. V. Mukhin
819
Operators, commuting with differentiation, in spaces of functions of several variables
V. V. Napalkov
829
Sufficient sets for entire functions of exponential type
S. I. Kalinin
839
Classification of deformations of a special Lie algebra of Cartan type
S. A. Tyurin
847
Moment of degeneration of a branching process and height of a random tree
V. F. Kolchin
859
Locally conjugate rings
Yu. A. Drozd, V. M. Turchin
871

Doctoral theses
Analytic properties of Dirichlet generating functions of arithmetic objects
S. M. Voronin
879
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019